# SDR SWAA098073

- Difficulty date: December 27, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 5,550 hours, 3,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS CRACKED.  REMOVED AND REPLACED EEPLS PER MM.
